Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, Number 3, Pages 74–79 (Mi vmumm2249)  

This article is cited in 2 scientific papers (total in 2 papers)

Mechanics

On the equilibria of nonholonomic systems

V. V. Kozlov


Full text: PDF file (779 kB)

Bibliographic databases:
UDC: 531.01
Received: 17.11.1993

Citation: V. V. Kozlov, “On the equilibria of nonholonomic systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, no. 3, 74–79

Citation in format AMSBIB
\Bibitem{Koz94}
\by V.~V.~Kozlov
\paper On the equilibria of nonholonomic systems
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1994
\issue 3
\pages 74--79
\mathnet{http://mi.mathnet.ru/vmumm2249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1315728}
\zmath{https://zbmath.org/?q=an:0897.70011}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2249
  • http://mi.mathnet.ru/eng/vmumm/y1994/i3/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “Istoriko-kriticheskii obzor razvitiya negolonomnoi mekhaniki: klassicheskii period”, Nelineinaya dinam., 12:3 (2016), 385–411  mathnet  crossref  zmath  elib
    2. Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “Historical and Critical Review of the Development of Nonholonomic Mechanics: the Classical Period”, Regul. Chaotic Dyn., 21:4 (2016), 455–476  mathnet  crossref
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021